Results 1 to 4 of 4
Two weeks on Ativan, should I have tapered?
  1. #1
    Peter J is offline New Member
    Join Date
    Jul 2012
    Posts
    2

    Default Two weeks on Ativan, should I have tapered?

    Hello everyone, first post.
    Quick back story...May of 2011 I hit my head and got a concision. From the moment of impact I have been blessed with horrible Anxiety. A Dr. Put me on Klonopin... I was on it from July 1 until I weened myself in Feb & March. I was 1 mg twice a day. I weened down over a 4.5 week period...Was that to quick? Any how had bad withdraw ( or so I thought) and was off for 3.5 months. Never felt that great. Anxiety became more of an issue, so my doc said try some Ativan for a while and see if it helps. It's much quicker that klonopin and gets out of your body fast. I was told to take .5mg 3x a day. Anyhow, I pretty much only took .5 2x a day. After the first week the drug did ot agree with me, almost a counter effect. I kept trying for a few more days then made an appointment with the doc. He just stop if you want. I said are you sure? I was on Klonopin for 8 months...

    Here's the question? I stopped after only taking .5mg a day for two days. I was on it for 14 days. The withdraw it hard... The second day was horrible and has not gotten much better. The Ativan withdraw has been so much worse than I remember from klonopin. On day 4 and I still a mess... I'm I getting over the hump or should I go back on or something else and taper? I have a wife and a couple of kids wondering what the heck is going on with me.

    Thanks for any advice,

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Hi Peter! I'm not sure what to advise. It's so difficult to stop benzo drugs, like ativan, even Klonipin. I'd check some other threads and even search the web some. How are you feeling today?

    Iloerose

  3. #3
    Peter J is offline New Member
    Join Date
    Jul 2012
    Posts
    2

    Default

    Quote Originally Posted by iloerose View Post
    Hi Peter! I'm not sure what to advise. It's so difficult to stop benzo drugs, like ativan, even Klonipin. I'd check some other threads and even search the web some. How are you feeling today?

    Iloerose
    Thanks so much for the reply....
    I've done a bunch of reading, but so many questions????
    Not feeling any better today, starting to worry. Is there an acute faze that last a couple days? Coming off klonopin I could still do things. I'm worthless most of the time, very dizzy and sick feeling. This is day 5

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    I'm not sure what your symptoms mean. I'm sure there is an acute phase. I've heard of people who have taken months to get over the side effects of benzo type drugs. You probably would want to see your doctor or a psych doctor that knows something about benzos to help you.

    Iloerose

Similar Threads

  1. 2 weeks on Ativan / Lorazepam 2mg daily - do I need to taper?
    By Chineoh in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 04-12-2018, 08:48 PM
  2. 4 weeks ativan use and withdrawal
    By Charmcity22 in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 10-31-2017, 05:26 PM
  3. What should I do? I quit Ativan cold turkey after 1mg per day for 7 weeks.
    By donjulian in forum Benzodiazepine Withdrawal
    Replies: 2
    Last Post: 05-31-2014, 09:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22